# SDR AALA20091124TUL09

- Difficulty date: November 24, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N495AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49733
- Aircraft time: 59,642 hours, 31,167 cycles
- System (JASC): 5200 · Doors
- Part: Fitting
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN VAULT DOOR FITTING.  REMOVED AND REPLACED FITTING PER ESO 80186.
